# SDR AALA202106099012

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 33,115 hours, 13,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 16c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT PLACARD ABOVE SEAT 16C FELL OFF. REINSTALLED EMERGENCY EXIT LIGHT ASSEMBLY AT 16C, PER AMM 33-51-00.
